# SDR SWAA010323

- Difficulty date: January 31, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N677AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23289
- Aircraft time: 45,405 hours, 38,511 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Control Rod
- Part number: 113A3920
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 OUTBOARD T/E FLAP FAIRING CONTROL ROD BROKEN.  REMOVED AND REPLACED ROD ASSY PER MM.
